# SDR DTH2003F00000

- Difficulty date: January 2, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N75AP
- Make and model: Beech B100
- Aircraft serial: BE57
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FLAMED OUT DURING DESCENT TO LANDING.  AUTO IGNITION RELIT, NORMAL OPERATION.  YET TO DETERMINE IF MECHANICAL OR OPERATIONAL PROBLEM.
